Algina 650 Tablet

  • ₹ 8.25 ₹ 9.7

Algina 650 Tablet is an anti-inflammatories and anti-fever medication. It's used to treat everything from headaches to body aches to toothaches to the common cold. It works by preventing some chemicals that cause pain and fever from being released.

Seller: Jain Pharmacy

Directions for Use of Algina 650mg Tablet

Follow your doctor's instructions about the dosage and length of this medication. Take it all in at once. It should not be chewed, crushed, or broken. The Algina 650 Tablet should be consumed with food.

Side Effects of Algina 650mg Tablet

  • Stomach discomfort
  • Tiredness
  • Skin rash
  • Loose stools
  • Nausea and vomiting
  • Bloody or cloudy urine 
  • Dark or clay coloured stools

Precautions and Warnings of Algina 650mg Tablet

Pregnancy

If your doctor suggests it, you should take paracetamol when you're pregnant. However, it can only be used for a brief period of time and in small doses, and it should not be used by pregnant women too often.

Breast Feeding

A small amount of paracetamol passes into breastmilk. This medication is safe to take while breastfeeding.

If you have any concerns, talk to your doctor.

  • You have a serious liver or kidney problem.
  • You're taking some other paracetamol-containing medications or items.
  • You're an addict or you've been malnourished for a long time.
  • This medication should not be taken often or over an extended period of time.
  • Often leave at least 4-6 hours for two consecutive doses.
  • There are no known interactions between this drug and alcohol. When taking paracetamol, moderate alcohol intake is normally healthy. Chronic alcoholics and people with liver disorders, on the other hand, are at risk of liver damage.

 

 

read more